I have a really bad stomach and had 40% taken out back in 2003 and still have ups and downs but recently have had some allergy problems that I have never had before. So they have flared up again and this time the doctor gave me a mild shot and some pred taking 6 the first day and decreasing each day but she said to take it on a full stomach. That is the part I am afraid of. My stomach never acts like anyone else's and can get super upset in a flash ..I am really wanting to do this but really scared of the side affects for me. But will try it anyway. Hope this works on the allergy and doesn't upset the tummy.
No responses have yet been posted. Add your response to this question.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2009 • 1 answer
Posted 6 Dec 2012 • 3 answers
Posted 24 Apr 2013 • 1 answer
Posted 11 Nov 2014 • 2 answers
Posted 12 Mar 2016 • 1 answer